MathSciNet Relay Station
MathSciNet bibliographic data
MR1756005 60F17 (60G17 60G52 60G70)
Chen, Xia; Kuelbs, James; Li, Wenbo A functional LIL for symmetric stable processes. Ann. Probab. 28 (2000), no. 1, 258–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement